IJPAM: Volume 107, No. 3 (2016)
WEIGHTED HARDY TYPE SPACES
Department of Mathematical Sciences
Baba Ghulam Shah Badshah University, Rajouri
Abstract. Let be an analytic self-map of the open unit disc in the finite complex plane . Let be the composition and differentiation operators defined by respectively. In this paper, we shall consider the operators and defined by and respectively and we shall discuss the boundedness and compactness of the operators and on weighted Hardy spaces by using the orthonormal basis of the weighted Hardy spaces.
Received: November 26, 2015
Download paper from here.
DOI: 10.12732/ijpam.v107i3.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 579 - 587